# SDR DALA2017090706696

- Difficulty date: September 6, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RH FUEL ACCESS #520JB AND 520MB. (REF CARD 001-0434:2000-1002/017.) (AI). NRC 0468: HOLES (4EAS) ON ACCESS PLATE #520MB WERE REWORKED PER B-717 SRM 57-10-01-2R-2-PAR 5B CONDITION II AND WERE FOUND TO BE WITHIN LIMITS OF REPAIR PER B-717 SRM 57-10-01-2R-2 PAR. 5B CONDITION II. AREA WAS TREATED PER B-717 SRM 51-10-04-0G PAR. 21 AND BUSHINGS WERE INSTALLED PER B-717 SRM 57-10-01. HOLE ON ACCESS PLATE #520JB WAS REWORKED PER B-717 SRM 57-10-01-2R-2- PAR. 5 B CONDITION II AND FOUND TO BE WITHIN LIMITS OF REPAIR PER B-717 SRM 57-10-01-2R-2- PAR. 5B CONDITION II. BUSHING OF FUEL ACCESS PLATE #520JB WAS FABRICATED PER B-717 SRM 57-10-01 2R-PAR. 5B CONDITION II. AREA WAS TREATED PER B-717 SRM 51-10-04-0G PAR. 21 AND BUSHING WAS INSTALLED PER B-717 SRM 57-10-01. TOOL USED: DIGITAL CALIPER N/P: 500-196-30 N/S: B16188252 DUE DATE: 27OCT2017 CHAMFER GAGE N/P:1127 N/S: 60553 DUE DATE: 02FEB2018. (LP #0201731)
